RICHARD A. GAMS; JOSEPH A. NEAL; FRED G. CONRAD
A patient developed lymphadenopathy while receiving diphenylhydantoin therapy that histologically resembled malignant lymphoma. Adenopathy regressed when diphenylhydantoin was discontinued but subsequently recurred as a fatal, malignant lymphoma.
Previous reports of hydantoin-induced lymphadenopathy were reviewed and classified. It was found that no consistent clinical or histologic criteria existed to differentiate benign from malignant lymphoid reactions.
Learn more about subscription options.
Register Now for a free account.
GAMS RA, NEAL JA, CONRAD FG. Hydantoin-Induced Pseudo-Pseudolymphoma. Ann Intern Med. 1968;69:557–568. doi: 10.7326/0003-4819-69-3-557
Download citation file:
Published: Ann Intern Med. 1968;69(3):557-568.
Hematology/Oncology, Hospital Medicine, Leukemia/Lymphoma.
Results provided by:
Copyright © 2017 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use
This PDF is available to Subscribers Only